Second Injection - Chronic ED
- 03-29-2007, 02:32 PM
Second Injection - Chronic ED
I injected myself at roughly 7pm last night. I did 125mg of testosterone e in an IM injection.
Last night i got wood and was able to 'pleasure myself' without much stimulation. I went to work today and walked my usual 13 miles. When i returned home the shrinking penis act was happening again. I went into the shower and everything seem to start hanging a "bit" better (penis, testicles, etc).
I tried to get an erection again but it was literally impossible, no matter how much stimulation it felt like blood just wasn't flowing down there at all. I could get my penis half full at best but nothing more.
My penis felt soft and kind of like "rubber" (for lack of a better expression) and i honestly don't even think viagra would have helped in this situation. Usually when i goto sleep i wake up with a "semi" and thing's seem to have returned somewhat to normal.
However the same thing happened again after a few hour's sleep. Could my E2 have been raised too much with the single injection? How come erections were better (though not great) on the gel but terrible on the injections?
Can anyone shed some light on this. Why is my penis shrinking up all the time?
- 03-29-2007, 04:17 PM
03-29-2007, 04:18 PM
03-29-2007, 04:32 PM
Special thanks for the reply Hyde. So do you think my adrenals are being effected? I have never had problems like this on gel which made me think it might be E2/DHT related somewhat. I have taken some DIM/ZMA tonight (both) to see if that helps. Going to phone in sick to work tomorrow and see how much better i feel without that walk.
I am doing test e only, no hcg. I think i should be using HCG but the doctor dosen't want me too. I am shooting 125mg weekly.
How are you getting on yourself?
03-29-2007, 04:54 PM
03-29-2007, 04:57 PM
03-30-2007, 10:27 AM
Be careful with Yomhimbine HCL: could cause panic attacks and high blood pressure in some people.
Also, if you are on prescribed TRT, do NOT add herbals or other stuff without your doctor's approval. That will totally confuse things.
03-30-2007, 11:17 AM
I got some morning wood (wasn't great though) and it put my mind at ease that everything was still working down below. I was able to release some tension thanks to that morning wood too.
Thing's aren't any better today and i haven't taken any suppliments except fish oils.
I honestly think i should be taking HCG to keep my testicles at normal size (that's if they decide to respond after the varicocele has done the damage).
I will shot 250iu HCG on monday and tuesday and see how i get on doing that. I can honestly say i think i felt better on androgel with low t levels than i did with injections. No idea why though.
03-30-2007, 04:14 PM
03-30-2007, 06:28 PM
03-30-2007, 06:30 PM
03-30-2007, 06:59 PM
03-30-2007, 07:07 PM
03-30-2007, 07:09 PM
03-31-2007, 12:10 PM
03-31-2007, 01:31 PM
03-31-2007, 08:12 PM
04-01-2007, 07:12 PM
04-01-2007, 10:02 PM
04-02-2007, 10:17 AM
04-02-2007, 04:20 PM
I hate DIM. I tried to jump on that band wagon and that stuff blew. Vitamin E is good for you heart and blood flow (good alternative to NSAID). I noticed a decrease in sex drive on zinc.
Im also NOT on TRT....and you do need bloodwork
04-02-2007, 05:57 PM
I have had blood work done for general health and it came back ok. I am currently awaiting the results for my testosterone levels. The thing that really bothers me is walking around feeling that nothing is there when I was self assured at one time, I am still young and want some confidence back! I will stop taking DIM I agree it is kind of crazy since I am being my own advocate on this, all I know is my labido and quality of life has diminished rapidly. Also being in the UK if you mention a possible hormone imbalance with your GP they look at you like you have three heads and say how unlikely it is, then fit you into the hypochondriac bracket. I had to insist on getting this checked and hopefully I will get more blood work done after this. Vitamin E, and avena seem a good way of relieving some of the discomfort living with this for the time being. Avena acts so quickly its amazing at the very least relieving my fear of the atrophy my penis has suffered, probably from testosterone deficiency. I start to feel human again! Have you ever supplimented with anything like Nettle or quercetin? I read that Chrysin is a mild aromatase inhibitor also
04-02-2007, 07:04 PM
cjones84, never knew you were in the UK also. I am myself and i know the feeling with GP's. Just make sure you speak in there language. Just tell them you have low testosterone symptoms and low libido. Don't speak about the shrinkage, etc.
Trust me when i say this, you're penis will come back. I went for 8/9 months with my penis shrunk up to nothing (i am usually pretty big - above average) and it was sole destroying to say the least. Because our builds seem similar be careful of using ANY suppliments. I have just found out all my symptoms are caused by LOW E2 (estridol) rather than high which can ALSO cause the shrinkage! It's about getting the perfect balance rather than removing one from the equation.
I recommend you get a good water intake daily, stop all suppliments except a good multi-vit and fish oils. Nothing more. This will keep you good until you get blood work done. Ignore all Zinc, ZMA, DIM, etc because it could be worse for you than good. Low E2 is just as bad as high and we don't know what is causing the penis shrinakge for you (could be low or high E2, low free t, etc). Wait till the blood work comes back.
Where about in the UK do you live (if you don't mind me asking)? What did you say to your GP when you spoke to him?
Hyde has offered some good advice. Vit E is good stuff but don't over do it.
04-02-2007, 07:25 PM
Due to varicocele i am on Test E injections at 125mg weekly. So far so good, only been on them for 2 week's so far but my penis has came back and hanging allot better. Erections aren't super easy to get but better than before and allot fuller. I can actually have sex now, though i like to add viagra for confidence issues and to please my girl.
I think Hyde and a few others want me to try a PCT style restart and i think the guy's are right tbh. For a few months i am going to stay on TRT (weekly injections) so i can have a quality of life while trying to fix myself. I am going to start HCG 2/3 times weekly (2 days before my next injection and on injection day) at 250iu each time (IM injection). Will run this for a few months and if my nut's come back to normal size (like before) i will start a PCT restart and see how i get on going solo.
04-02-2007, 07:36 PM
Similar Forum Threads
- By lancaster720 in forum Cycle InfoReplies: 0Last Post: 11-26-2013, 02:35 PM
- By Mivvi in forum Old School Hormone UseReplies: 35Last Post: 11-15-2011, 04:43 PM
- By BrKonman in forum AnabolicsReplies: 41Last Post: 12-12-2003, 03:27 PM
- By Matthew D in forum AnabolicsReplies: 11Last Post: 11-28-2002, 02:51 AM
- By Matthew D in forum AnabolicsReplies: 15Last Post: 11-24-2002, 08:14 PM